# SDR C2XA09TY107

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 26,301 hours, 19,495 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 1845
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT WAS EN ROUTE TO IAH FROM EWR WITH A STOP AT TYS, WHEN LEAVING TYS THE LDG WOULDN'T RETRACT SO CREW RETURN TO BASE.  MAINTENANCE REMOVED AND REPLACED THE NLG PROX SWITCH IAW EMB 145 AMM 32-63-02 AND OPS CHECK GOOD.  RELEASED BACK TO SERVICE.
